# SDR FDEA201812253603

- Difficulty date: December 25, 2018
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 7,225 hours, 3,019 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Beam
- Part number: BAC15063137
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FURTHER EVALUATION FOUND UPPER CHORD OF FIXED T/E BEAM DENTED AT APPROX.   ELEVATOR STA. 330.00.  SHGN 25DEC18 07:22   MEM U  FOUND NO DENTS PERMITTED IN THIS PART PER B767 SRM 55-10-13-1A.   FACT 26DEC18 08:19   MEM                                                                 RE-INSTALLED UPPER O/B SEAL, & STATIC WICK IN REF.                                TO B767 SRM 51-40-02, & B767 AMM 23-61-01-2
